Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Discomfort in lungs, nausea, vomited undigested food, shaking. On birth control, metformin. Treatment?

Hello. I suddenly had a feeling like one of my lungs was stuffed (like pneumonia ) and then about 30min later, felt queasy. I ran to the bathroom and vomited long fleshy pieces. I could not tell if it was bloody as I had 1 glass of red wine with dinner (wonton soup... Nothing that color or consistency). I feel much better now that I have been sick. My lung feels less stuffy, but I feel sort of shaky still. I am an otherwise healthy 24yr female who takes no medication besides birth control and metformin (for PCOS ).
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thank you for asking question on health care magic
birth control pills have several side effects
specially if taken on empty stomach
it may be also food poisioning
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor